# SDR HALA0700455

- Difficulty date: October 24, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 82,733 hours, 15,834 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG THRUST REVERSER BLOCKER DOOR BROKE OFF 6 O'CLK POS.  OK TO CONTINUE PER L CDL78-31-3.
